See Alike in...

Alike App

Browser

warmweakness

451d

does anyone have experience in dealing with seroquel weight gain?

Top reply
    • mamauwu

      253d

      I also get hungry after taking Seroquel - my friend who was also on it said we had to get our "seroquel snack" together before the meds kick in 😆 Thankfully the weight that I gained when first getting on it has mostly gone away, and I don't work out that much

    • mamauwu

      253d

      I also get hungry after taking Seroquel - my friend who was also on it said we had to get our "seroquel snack" together before the meds kick in 😆 Thankfully the weight that I gained when first getting on it has mostly gone away, and I don't work out that much

    • katitomato

      253d

      Yes, it got to the point where my doc put me on weight loss meds. Some days I was literally eating nonstop all day. I already struggle with binge eating so the seroquel just made it 10x worse. But the weight loss meds are def helping although I know they're not the right option for everyone.

    • merrow

      255d

      I crave sugar and carbs. Have been taking it for about 5 years and I've gained some weight since. Part of that I do put down to the medication and cravings but part of it was aging and lifestyle. I started it when I was 28 and very active in college and I'm not 34 and less active. So metabolic changes and lifestyle changes also contributed to that. I've gained 10kg in that time which puts me about 7kg overweight. I've tried to lose it and it's much harder than if was in my 20s. But also I don't know how much of that I can blame on the meds. Overall I am willing to take the weight gain in order to enjoy my life more

    • Fwd1982

      428d

      🙌omg yes i crave sugar everytime i take it and im on 100mg of serequel and i have gained 80 pounds since i have been taking it

    • lune_mermxid

      431d

      Same here. 😭✋ Since I've been on quetiapine (seroquel), the weight gain has been unbelievable. I'm just eating what I crave and it's starting to take a toll in me

    • nsiberian

      451d

      It makes me hungry, every day after I take it... I feel like seroquil wants sugar, the sweets I crave is stupid. I was doing really good for a while making keto desserts, that def helped. But I try to eat things like peanut butter and jelly in a bowl, popcorn, string cheese, nuts, and fresh berries. And feel completely satisfied, as if I did eat that damn donut. It's the willpower I lack lately The struggle is real. I hope I was helpful and I'm interested in any other opinions any one has on this great debacle

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion